skin-hair-icon
Pigmentation due to betnovate N
I am using betnovate n from last 5years. I stopped it from last four months. My face skin full of itching and pigmentation. I have taken consultation from four dermatologist but no results. Skin is still same. What to do? I am very disappointed now. Nothing is working on my skin. Still icthing and pigmentation. :(
2040 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Please stop using betnovate cream as it contains strong steroids which can cause serious side effects in the long run. Steroid induced pimples, photosensitivity that is sun sensitivity, rosacea that is red face, atrophy that is skin thinning, stretch marks, pigmentation, dryness, severe itching and hair growth on the face etc to name a few side effects. Please don't use any such Steroid containing fairness creams. You will require treatment to slowly put you off this cream by using some substitute as the skin becomes addicted to the steroid. Hence you are facing such a problem. Please call me or send photos through online consult option for proper examination and treatment.,,,
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?

This question featured in :

How to cure pigmentation on face Remedy for skin pigmentation Brown pigmentation on skin
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.